MAUDE Adverse Event Report: HOVEROUND CORPORATION HOVEROUND; MOTORIZED WHEELCHAIR

HOVEROUND CORPORATION HOVEROUND; MOTORIZED WHEELCHAIR
Model Number MPV5
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870)
Date of Event 10/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No malfunction suspected.The user was operating the power wheelchair in the bike lane on a roadway when the end user was struck by a motor vehicle.The end user was not wearing the seat belt.Hoveround's owner's manual warns "to avoid serious injury or death from being struck by a motor vehicle, when driving your power wheelchair near traffic: obey all local pedestrian traffic rules and cross roads at locations where you are most visible to motor traffic." and "[t]o avoid serious injury or death: [a]ways use the seat belt.".
 
Event or Problem Description
The end user stated while operating the power wheelchair in bike lane on the roadway the end user was struck by a motor vehicle.

Brand Name
HOVEROUND
Common Device Name
MOTORIZED WHEELCHAIR
Manufacturer (Section D)
HOVEROUND CORPORATION
6015 31st street e
suite 201
bradenton FL 34203 5317
Manufacturer (Section G)
HOVEROUND CORPORATION
2318 whitfield industrial way
sarasota FL 34243 4047
MDR Report Key18074808
Report Number1056601-2023-00011
Device Sequence Number7572908
Product Code ITI
UDI-Device Identifier00859781000019
UDI-Public(01)00859781000019(10)181020(11)5845879
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMPV5
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/07/2023
Initial Report FDA Received Date11/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/11/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age73 YR
Patient SexMale
Patient Weight111 KG